Radikale von separablen Algebren über Ringen.

Robert Wisbauer

Mathematische Zeitschrift (1974)

  • Volume: 139, page 9-14
  • ISSN: 0025-5874; 1432-1823

How to cite


Wisbauer, Robert. "Radikale von separablen Algebren über Ringen.." Mathematische Zeitschrift 139 (1974): 9-14. <http://eudml.org/doc/172105>.

author = {Wisbauer, Robert},
journal = {Mathematische Zeitschrift},
pages = {9-14},
title = {Radikale von separablen Algebren über Ringen.},
url = {http://eudml.org/doc/172105},
volume = {139},
year = {1974},

AU - Wisbauer, Robert
TI - Radikale von separablen Algebren über Ringen.
JO - Mathematische Zeitschrift
PY - 1974
VL - 139
SP - 9
EP - 14
UR - http://eudml.org/doc/172105
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.